Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

When $ U(\kappa )$ can be mapped onto $ U(\omega )$


Author: Jan van Mill
Journal: Proc. Amer. Math. Soc. 80 (1980), 701-702
MSC: Primary 54A25; Secondary 04A20, 54D40
DOI: https://doi.org/10.1090/S0002-9939-1980-0587959-4
MathSciNet review: 587959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ U(\kappa )$ can be mapped onto $ U(\omega ){\text{iff}}\;{\text{cf}}(\kappa ) = \omega {\text{or}}\kappa \geqslant {2^\omega }.$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 04A20, 54D40

Retrieve articles in all journals with MSC: 54A25, 04A20, 54D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587959-4
Article copyright: © Copyright 1980 American Mathematical Society